# SDR SCNA97101

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 1145-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND HAT SECTION CORRODED AT AFT LAVATORY FLOOR, BS 1145 TO 1183, LBL 25.  REMOVED FITTING, FABRICATED AND INSTALLED A NEW FITTING IN ACCORDANCE WITH B727 SRM 53-10-2 AND 53-10-3.
